# SDR QXEA200400651

- Difficulty date: August 29, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 7,709 hours, 8,620 cycles
- Engine: Pwc PW150A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL PANEL 624AT HAS CORROSION ON BOTTOM IB END IN TWO PLACES. BLENDED DAMAGED AREA IAW HDC 8400 SRM 57-20-35-350-801, PARAGRAPPH 1, 2, 3. 4. 5, ;A B1-4.  REMOVED PANEL TOP SURGACE PAINT FOR MEASUREMENTS.  PERFORMED THICKNESS CHECK OF PANEL AT BLENDED AREA FOUND TO OUT OF LIMITS IAW SRM 57-20-35-992-801. REPLACED WITH SERVICEABLE PANEL.
